MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 54MM O.D. SIZE JJ POROUS UNCEMENTED WITH CLUSTER HOLES SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 54MM O.D. SIZE JJ POROUS UNCEMENTED WITH CLUSTER HOLES SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Positioning Failure (1158); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the implantation of the acetabular cup, the cup did not feel tight when tapped.During investigation, it was determined to have loosened.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: implant disassembly with surrounding liner becoming dislodged and abnormally positioned medial to the femoral head component.No obvious signs of loosening, wear, radiolucency, or other contributing factors were identified.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 -2022-00190.

Brand Name
54MM O.D. SIZE JJ POROUS UNCEMENTED WITH CLUSTER HOLES SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15628796
Report Number0001822565-2022-02591
Device Sequence Number7169362
Product Code JDI
UDI-Device Identifier00889024150195
UDI-Public(01)00889024150195(11)220406(17)3200403(10)65417695
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875305401
Device Lot Number65417695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Initial Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#: 00625006525 BONE SCREW LOT#: 65193843; CAT#: 00771100910 FEMORAL STEM LOT#: 65016722; CAT#: 00877501136 BIOLOX LINER LOT#: 3095836; CAT#: 00877503603 BIOLOX HEAD LOT#: 3041356
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexPrefer Not To Disclose
Patient Weight65 KG